# SDR IPXA2020081459052

- Difficulty date: July 15, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING O/B FLAP I/B T/E IS DELAMINATED BETWEEN STA. XOF= 574 TO 495.REPAIRED DELAMINATED L/H WING O/B FLAP IAW VT-SAA EA 011-5753-01-A8455 REV. I/R AND UPS EO MD11-5750-77481-A. (MINOR)
